Help? Has anyone taken flucanazole and suffered from heart palpitations?

Home The Candida Forum Candida Questions Help? Has anyone taken flucanazole and suffered from heart palpitations?

This topic contains 5 replies, has 4 voices, and was last updated by  Hannah101 5 years, 9 months ago.

Viewing 6 posts - 1 through 6 (of 6 total)
  • Author
    Posts
  • #109695

    Hannah101
    Member
    Topics: 3
    Replies: 6

    Hi – just wanted some general advice. I was prescribed flucanazole for constant thrush (2 years), I have no other candida symptons apart from thrush. I’ve tried taking oil of oregano for six months (in tablet form -as advised my my kiniesiologist) and it had no effect, so thought that I would approach the pharmaceutical route. I’m taking flucanazole at 150mg a week and am sure that this is causing heart palpitations. I’ve been taking this for 6 weeks.

    Has anyone had this experience?

    My thinking is that in addition to the other supplements on the protocol, I will swap out flucanazole for SF722.

    Comments appreciated.

    Thanks,
    Hannah

    #109708

    dvjorge
    Participant
    Topics: 283
    Replies: 1369

    Hannah101;48216 wrote: Hi – just wanted some general advice. I was prescribed flucanazole for constant thrush (2 years), I have no other candida symptons apart from thrush. I’ve tried taking oil of oregano for six months (in tablet form -as advised my my kiniesiologist) and it had no effect, so thought that I would approach the pharmaceutical route. I’m taking flucanazole at 150mg a week and am sure that this is causing heart palpitations. I’ve been taking this for 6 weeks.

    Has anyone had this experience?

    My thinking is that in addition to the other supplements on the protocol, I will swap out flucanazole for SF722.

    Comments appreciated.

    Thanks,
    Hannah

    Do you mean vaginal moniliasis ??

    Jorge.

    #109710

    Hannah101
    Member
    Topics: 3
    Replies: 6

    Thanks Jorge.

    Yes I do.

    It’s the only main sympton of candida that I have – but I’ve had it for the past two years and it always starts on day 10 of my cycle (it’s very predictable!). I wondered whether it was connected to my hormones (too much estrogen which it feeds off??). I’ve been on anti-candida diet for the past year (although I have eaten grains) but no sugars (and no fruit) and worked iwth a nutritionist and a kinisiologist – to no avail.

    Everything I’ve read indicates that if you have a yeast overgrowth in a part of the body then there has to be an overgrowth in the intestines?

    I’m just not sure why this won’t clear – I had the same symptons five years ago and four months of goldenseal cleared it up (now banned in england). Oil of oregano just hasn’t touched it (although it was in tablet form) – hopefully SF722 will?

    It would be good to hear your opinion.

    thanks,
    Hannah

    #109718

    jackrackblack
    Member
    Topics: 9
    Replies: 12

    Hannah101;48216 wrote: Hi – just wanted some general advice. I was prescribed flucanazole for constant thrush (2 years), I have no other candida symptons apart from thrush. I’ve tried taking oil of oregano for six months (in tablet form -as advised my my kiniesiologist) and it had no effect, so thought that I would approach the pharmaceutical route. I’m taking flucanazole at 150mg a week and am sure that this is causing heart palpitations. I’ve been taking this for 6 weeks.

    Has anyone had this experience?

    My thinking is that in addition to the other supplements on the protocol, I will swap out flucanazole for SF722.

    Comments appreciated.

    Thanks,
    Hannah

    I don’t understand how so many people get Flucanazole on these forums. I have been to many doctors and showed them my completely coated (so bad that you can see marks indentions on the sides of it from where my teeth block the growth a little) and they just act like its nothing. They say “Oh it’s geographic tongue, very normal.”

    What do you say to the doctor? How do they test for it? Do they just give it to you when they look at your tongue?

    #109729

    klips32
    Participant
    Topics: 65
    Replies: 183

    @Jakrackblack: it’s a vaginal yeast infection.

    Hannah: Ask your MD about the palpitation, but if you don’t have a heart condition, it’s not a worry. I had palpitation on fluconazole and itraconazole, and I believe, when the yeast is especially aggressive from time to time without using the drugs.

    Taking SF722 will make no difference, since it does not work systemic and will not reach out of the GI trackt.

    You have been on a anti-candida diet, but do you even have the other symptoms that comes along with candida related complex? If not, I would advise you to eat normal, since you dont have the immune complex that is related to the syndrome.

    Have you tried some beneficial bacteria in capsule inserted direct into the vagina? Or some of the other alternatives to systemic drugs?

    Are you on a contraceptive pill? If you are, try to take 2-3 month off the pill. C. albicans growth is often related to the hormonal changes it creates and about 60% of all women expr. trush when taking extra estrogen 🙂

    #109734

    Hannah101
    Member
    Topics: 3
    Replies: 6

    Hi there, thanks for the advice.

    I visited the consultant today and they’ve taken me off the flucanazole oral tablet and want me to start suppressive therapy by using a topical treatment each week (which contains flucanazole). Apparently, flucanazole taken orally can effect the heart in some people. Were your palpitations bad? Did the flucanazole clear up the thrush?

    the pills not a factor. I gave that up around 15 years ago (my mother had estrogen dominant breast cancer in her 40’s – same age as I am now).

    Strangely enough – I don’t have any other candida symptons. I do wonder whether this is hormonal based, as i can suppress it each month using the pessaries, but on the 10th day of my cyle it reappears (always on 9th or 10th day)- this is usually when estrogen is at its highest in the cyle.

    i have used probiotics inserted into the vagina for a month – maybe this needs to be on a longer term basis?

    Also, i did have a stool test in janauary. The results were slightly contradictory, normal levels of candida albicans shown but a slightly alakaline stool. They believed this was due to either low flora or not propertly digesting proteings – although at the time I was and am taking probiotics and digestive enzymes (and had been for a number of months).

    I don’t any intolerances to food. Unless I have vaginal thrush, usually my stomach is incredibly flat.

    All thoughts welcome.

    I’m also wondering whether the reocurrence is an immune response?

    I did have the same symptons five years ago, and probiotics, vitamin C, zinc, milk thistle, dandelion leaf and goldenseal cleared it up. (I just can’t get hold of goldenseal in England).

Viewing 6 posts - 1 through 6 (of 6 total)

The topic ‘Help? Has anyone taken flucanazole and suffered from heart palpitations?’ is closed to new replies.